ITE Technical Group Submission System
Advance Program
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Broadcasting and Communication Technologies (BCT) [schedule] [select]
Chair Tomoaki Otsuki (Keio Univ.)
Vice Chair Naohiko Iai (NHK), Akira Hotta (TV Asahi)
Secretary Tanaka Shoji (NHK), Madoka Nakamura (NHK), Hidenori Ishida (TV TOKYO), Masayoshi Fukumoto (NEC)

Technical Committee on Communication Systems (IEICE-CS) [schedule] [select]
Chair Tetsuya Yokotani (Kanazawa Inst. of Tech.)
Vice Chair Hidenori Nakazato (Waseda Univ.)
Secretary Osamu Muta (Kyushu Univ.), Masamichi Fujiwara (NTT)
Assistant Kenji Kanai (Waseda Univ.), Kazutaka Hara (NTT)

Technical Committee on Image Engineering (IEICE-IE) [schedule] [select]
Chair Takayuki Hamamoto (Tokyo Univ. of Science)
Vice Chair Kazuya Kodama (NII), Hideaki Kimata (NTT)
Secretary Keita Takahashi (Nagoya Univ.), Kei Kawamura (KDDI Research)
Assistant Yasutaka Matsuo (NHK), Kazuya Hayase (NTT)

Special Interest Group on Audio Visual and Multimedia Information Processing (IPSJ-AVM) [schedule] [select]
Chair Hideaki Kimata (NTT)
Secretary Daisuke Ochi (NTT), Yusuke Kameda (Tokyo Univ. of Science), Keisuke Nonaka (KDDI Research, Inc.)

Conference Date Thu, Nov 30, 2017 09:30 - 17:50
Fri, Dec 1, 2017 09:30 - 15:50
Topics  
Conference Place Nagoya University, Higashiyama Campus, C24 ES Sougoukan 
Address Furou-cho, Chikusa-ku, Nagoya-shi

Thu, Nov 30 AM  CS1
09:30 - 11:10
(1) 09:30-09:55 Interim report: Requirements on the IoT communication platform and standardization trends Tetsuya Yokotani (KIT)
(2) 09:55-10:20 Analysis of traffic on surveillance camera system and hardware emulation Yoshki Kuwabara, Kosuke Tsuchiya, Koji Omote, Hiroaki Mukai, Tetsuya Yokotani (KIT)
(3) 10:20-10:45 Camera Calibration for 3D Modeling with Multiple RGB-D Sensors Yoshiki Kusatsugu, Norishige Fukushima (NIT)
(4) 10:45-11:10 Development of a Synchronized Video Streaming System Using MMT Yasuhiro Mochida, Takahiro Yamaguchi, Tatsuya Fujii (NTT)
  11:10-11:20 Break ( 10 min. )
Thu, Nov 30 AM 
11:20 - 12:10
(5) 11:20-12:10 [Invited Talk]
Limitation of Super Resolution and Its Application to Security Camera
Seiichi Gohshi (Kogakuin Univ.)
  12:10-13:10 Break ( 60 min. )
Thu, Nov 30 PM 
13:10 - 14:00
(6) 13:10-14:00 [Special Invited Talk]
Ray-Space Processing for Omnidirectional FTV
Masayuki Tanimoto (NISRI), Hirokuni Kurokawa (Univ. of Aizu)
  14:00-14:10 Break ( 10 min. )
Thu, Nov 30 PM  BCT
14:10 - 15:00
(7) 14:10-14:35 Transmission Performance Evaluation of SFN using Space Time Coding
-- Evaluate with Actual Channel Propagation in SFN Environment --
Akihiko Sato, Takuya Shitomi, Tomoaki Takeuchi, Masahiro Okano, Kenichi Tsuchida (NHK)
(8) 14:35-15:00 Efforts toward Transmission Experiments Utilized 21-GHz Band Transponder of Broadcasting Satellite Masafumi Nagasaka, Susumu Nakazawa, Hisashi Sujikai, Shoji Tanaka (NHK)
  15:00-15:10 Break ( 10 min. )
Thu, Nov 30 PM 
15:10 - 16:00
(9) 15:10-16:00 [Special Talk]
Research and Development of Technology Encouraging Effective Utilization of Frequency for Ultra High Definition Terrestrial Broadcasting System
Kenichi Tsuchida (NHK)
  16:00-16:10 Break ( 10 min. )
Thu, Nov 30 PM  IE
16:10 - 17:50
(10) 16:10-16:35 Face detection and recognition for TV programs Yoshihiko Kawai, Takahiro Mochizuki, Masanori Sano (NHK)
(11) 16:35-17:00 Quality Improvement of Free Viewpoint Visual Hull Voxel Model Using RGB Color Space Clustering Yusuke Uemoto, Keita Takahashi, Toshiaki Fujii (Nagoya Univ.)
(12) 17:00-17:25 3D Object Detection Using Correspondences of Relative Position of Projected Images in Point Clouds Tomoaki Yamazaki, Daisuke Sugimura, Takayuki Hamamoto (Tokyo Univ. of Science)
(13) 17:25-17:50 Fast PU inter mode selection method utilizing variance of motion vectors of the neighboring CUs Takuma Iida, Toshio Kondo, Takahiro Sasaki, Yuki Fukazawa (Mie Univ.)
Fri, Dec 1 AM 
09:30 - 10:20
(14) 09:30-10:20 [Invited Talk]
High-Performance Computing Programming for Image Processing Based on Computer Architecture
Norishige Fukushima (NIT)
  10:20-10:30 Break ( 10 min. )
Fri, Dec 1 AM  CS2
10:30 - 12:10
(15) 10:30-10:55 Proposal of Field Sensing System for Landslide Detection Keigo Ogawa, Kenji Kanai, Jiro Katto, Toshitaka Tsuda (Waseda Univ.)
(16) 10:55-11:20 Simulation Evaluations of Cellular Communication Quality for 4K Video Monitoring System Mayuko Okano, Airi Sakaushi, Kenji Kanai, Jiro Katto (Waseda Univ.)
(17) 11:20-11:45 Performance Evaluation of Centralized Massive MIMO Heterogeneous Network using Dynamic Small-cell Base Station Clustering Wanming Hao, Osamu Muta (Kyushu Univ.)
(18) 11:45-12:10 A Study on PAPR Reduction based on Partial Scrambling SLM of OFDM/OQAM Signals Tomoya Kageyama, Toshiki Okabe, Osamu Muta (Kyushu Univ.)
  12:10-13:10 Break ( 60 min. )
Fri, Dec 1 PM 
13:10 - 14:00
(19) 13:10-14:00 [Special Invited Talk]
Next Generation of Information Retrieval for Value Creation from Big Data
-- Introduction of AI and IoT Technologies into Associative Search --
Miki Haseyama (Hokkaido Univ.)
  14:00-14:10 Break ( 10 min. )
Fri, Dec 1 PM  AVM
14:10 - 15:50
(20) 14:10-14:35  
(21) 14:35-15:00  
(22) 15:00-15:25  
(23) 15:25-15:50  

Announcement for Speakers
General Talk (25分)Each speech will have 20 minutes for presentation and 5 minutes for discussion.
Special Talk (50分)Each speech will have 40 minutes for presentation and 10 minutes for discussion.
Invited Talk (50分)Each speech will have 40 minutes for presentation and 10 minutes for discussion.
Special Invited Talk (50分)Each speech will have 40 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
BCT Technical Group on Broadcasting and Communication Technologies (BCT)   [Latest Schedule]
Contact Address  
IEICE-CS Technical Committee on Communication Systems (IEICE-CS)   [Latest Schedule]
Contact Address E-: _nieice 
Announcement Latest information will be presented on the web site:
http://www.ieice.org/cs/cs/
IEICE-IE Technical Committee on Image Engineering (IEICE-IE)   [Latest Schedule]
Contact Address Kei Kawamura (KDDI Research)
E-: ie-n2017 
IPSJ-AVM Special Interest Group on Audio Visual and Multimedia Information Processing (IPSJ-AVM)   [Latest Schedule]
Contact Address  


Last modified: 2017-10-03 16:55:31


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to BCT Schedule Page]   /   [Return to IEICE-CS Schedule Page]   /   [Return to IEICE-IE Schedule Page]   /   [Return to IPSJ-AVM Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Home Page]


The Institute of Image Information and Television Engineers (ITE), Japan